Another Side-Effect of 5-in-1 18 mths Booster?

Haiz, what a way to start a New Year!

Yvette was exceptionally cranky last night. We were quite taken back with her behavior. I really don’t’ know what had happened to her till when I sat beside her and I saw there were patches of rashes around her ear area and we quickly rush to clinic.

We didn’t wait for long because there were no one at the clinic when we were there. (9 pm)

Dr Teo did a quick examination on Yvette and told us everything was clear. He asked us whether Yvette had any fever beforehand. We told him yes but we thought that was due to vaccination.

Anyway, He couldn’t really tell what really happen to Yvette but he could assure me the rashes are neither Chicken Pox nor Dengue.

Phew!

As a result she was given 3 days MC so that I can get replacement classes for Yvette on today and Thursday.

IMG_5565

Picture taken yesterday. Due to lighting in my room, the picture quality is not good. But still can see the "red" "red" patches behind the ear.

IMG_5566

Picture taken yesterday. Due to lighting in my room, the picture quality is not good. But still can see the "red" "red" patches at the forehead.

IMG_5584

Picture taken today. The rashes on forehead still obvious.

IMG_5586

Picture taken today. The rashes at neck area still obvious.

P/S: Actually the rashes behind her ears were gone in the morning. But the rashes on the forehead and the body still obvious.

Advertisements

9 thoughts on “Another Side-Effect of 5-in-1 18 mths Booster?

  1. Hi there,

    Not to wori it’s due to her high fever ! The rashes will come out after the fever had gone. It will takes 2-3 days to go off! Faith got it twice ! The rashes will occur all over the body even on the face.it might happened again if she got another high fever next time! It’s like rosela!

  2. the rashes is definately due to the fever she had previously.

    my son aso the same .. and tht occurred when he had his chicken pox vaccine jab … high fever for 3 days den .. rashes came …
    we doused him with so much Calendula creame tht we used up a tub within 1 week .. hhahaa

  3. haha.. okay.. Ya, the “rashes” will come out all over the body after a high fever.. Looks like a fake meseals.. ya not to worry.. Wat did the doc tell u? allergy? omg… -.-

  4. Sonya,

    Actually this is the first time we see rashes. Yvette never has rashes after high fever.

    Stella,

    The doctor didn’t confirm what is that. He only gave me a list of possibilities.

  5. I still have rashes after a day of high fever. Not everyone has the same reaction, I guess!

    You reminded me of this 18mo jab. I just took my baby health book out to check. *sigh*, I thot it was only baby developmental check. Anyway, good thing…I actually can’t go for this jab! We won’t be around. I’ll reschedule it for a month later or so when he’s older.

  6. Sam,

    oh you still have rashes? This is our first time so we were shock when we saw rashes on Yvette that day.

    That’s a good thing when you read about other people’s blog. Reminder!

    Anyway, you going away again?

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s